# SDR WX0A2025120532659

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 18,514 hours, 9,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DURINNG CABIN EMERGENCY LIGHTING CHECK, BATTERY CAPACITY FOUND EPSU FWD LT,  DEU-B FAULT.  PERFORMED TSM 33-51-00-810-830-A, EXHAUSTED TSM & FAULT REMAINED.  REMOVED & REINSTALLED L1 & R1 DOOR SLIDES DURING TSHOOTING IAW AMM 25-62-44-000-012-A, 25-62-44-400-007-A, 25-62-44-000-804-A & 25-62-44-400-803-A. NEW DOOR SLIDE CLEARED FAULT ON R1.  DURING INSTALL OF NEW DOOR SLIDE FOUND U/S CORD LOOP ON SLIDE & PLACED SLIDE BAD. GVI OF ORIG R1 DOOR SLIDE & FOUND QUICK RELEASE CONNECTOR ON SLIDES ELECTRICAL HARNESS NOT SECURED. CONNECTED R1 DOOR SLIDE QUICK RELEASE CONNECTOR & INSTALLED EXISTING R1 DOOR SLIDE IAW AMM 25-62-44-400-803-A. NO FAULTS.  EPSU OPS CHKD GOOD IAW AMM 33-51-00-710-001-A.
